# SDR QXEA2013013100228

- Difficulty date: January 31, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: 85329553
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DRAFT BULKHEAD SUPPORT TEE FITTING IS CORRODED ON MATING SURFACE.  REMOVED TEE FITTING IAW SRM 51-42-05-02-01.  CORROSION DAMAGE FOUND TO BE OUT OF LIMITS (NO REPAIRS ALLOWED) IAW SRM 53-20-43-00-01. NEW TEE FITTING MATCH DRILLED TO ACFT IAW SRM 51-40-07-02-01. INSTALLED NEW TEE FITTING IAW SRM 51-42-05-02-01, 51-25-10-02-01 AND 51-25-15-02-01.
